| Catalog Number |
ADM04025013P |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a drug coated balloon catheter was used during a peripheral artery procedure involving a plaque lesion in the mid left popliteal artery (lesion length 250 mm; vessel diameter 4 mm) and deflation difficulties were encountered.The balloon was inflated using an inflation device with 50/50 contrast.During attempted removal, the balloon was not eventually fully deflated and negative pressure was required; it was reported that the balloon deflated when it was pulled through the sheath.The device was safely removed from the patient, and the procedure was completed with no further interventions as it was the end of the case. no health consequences or impact were reported.